# SDR EISA95295

- Difficulty date: August 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Frame
- Condition: Cracked
- Location: Bs 255
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, A CRACK AROUND THE RIVET ON THE RIGHT AFT COCKPIT WINDOW FRAME WAS FOUND.  STOP DRILLED CRACK.  FABRICATED AND INSTALLED REPAIR.  REINSTALLED WINDOW IAW B727 SRM 53-30-3 AND MM 56-00-00.  (M)
